# SDR USAA2009093092669

- Difficulty date: September 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 73,707 hours, 26,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - C4 - EEL - BULLNOSE EMERGENCY LIGHT NOT FUNCTIONING AT ROWS 5L, 17L, 30L, 22R & 18R.  REPLACED EMERGENCY POWER SUPPLY FUSE, BULLNOSE EMERGENCY LIGHT ROWS 5L, 17L, 30L, 22R & 18R.  OPS CHECK GOOD IAW B757 AMM 33-51-05-2.
